# SDR DALA2021111507043

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,730 hours, 19,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP: 180 ENTRY DOOR BULB OUT. CORRECTIVE ACTION: FOUND EMER. BATTERY PACK DISCONNECTED. CONNECTED BATTERY PACK M730. OPS CHK NORMAL. (8402222)
